# SDR CALA201812112542

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 79,724 hours, 30,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spacer
- Part number: D5211001520040
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 RIG PINS FAILED RIG CHECK DOOR STICKING WHEN OPENING A3NB-52 -3-6085 PER HAECO LCQ NR 9296251 GENERATED BY V071330 REMOVED L2 DOOR TO FOM BUSHING AND HAS DENSE REPLACEMENT IAW A32 0 AMM 52-13-11-000-001A ERMOVED AND REPLACED BUSHING AS REQUIRED IAW A320 SRM 51-72-12-911-002, REMOVED AND REINSTALLED UPPER AN D LOWER CONNECTED LEAKS IAW A320 AMM 52-13-21, REMOVED AND REPLA CED L2 DOOR SUPPORT ARM UPPER AND LOWER FITTINGS IAW A320 -400-001 WORK ACCOMPLISHED BY V061634 INSP BY LC-10 Y AND RIGGED IAW A320 AMM 52-13-12-400-001 AND A320 AMM 52-13-11 \MM 52-13-31-000-008A AND 52-13-31-400-002 INSTALLED L2 DOOR ASS Y
